# SDR AALA20141125009

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 46,642 hours, 7,425 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 3500833
- Condition: Defective
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RT MLG WW OVERHEAT INDICATION ILLUMINATED.  AIR INTERRUPTION, DIVERTED, EMERGENCY DECLARED & LANDING UNEVENTFUL.    INDICATION ON WHILE ON GROUND.  R & R WW OVERHEAT DETECTION CARD M691 IAW AMM 26-10-01.  PERFORMED GROUND CHECK.  SYS CHECKED NORMAL.
